Loughborough University
Leicestershire, UK
LE11 3TU
+44 (0)1509 263171
Loughborough University

Loughborough University Institutional Repository

Please use this identifier to cite or link to this item: https://dspace.lboro.ac.uk/2134/831

Title: The number of genotypic assignments on a genealogy II. Further results for linear systems
Authors: Camp, N.J.
Cannings, C.
Sheehan, N.A.
Issue Date: 1999
Abstract: In a previous paper we demonstrated how the number of possible genotypic assignments consistent with the rules of Mendelian genetics and with any known phenotypes could be calculated for an arbitrary genealogy. Here, we present further results for several regular genealogies constructed according to some specified recursive formulae and for which the growth of the genotypic statespace, with increasing genealogical size, can be described by a linear system.
Description: This is a pre-print. The definitive version: CAMP, N.J., CANNINGS, C. and SHEEHAN, N.A., 1999. The number of genotypic assignments on a genealogy II. Further results for linear systems. IMA Journal of mathematics applied in medicine and biology, 16(3), pp. 213-236, is available at: http://imammb.oxfordjournals.org/.
URI: https://dspace.lboro.ac.uk/2134/831
Appears in Collections:Pre-prints (Maths)

Files associated with this item:

File Description SizeFormat
99-22.pdf185.89 kBAdobe PDFView/Open

 

SFX Query

Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.